# SDR VNAA202202161112

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 14,709 hours, 37,622 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 1999
- Condition: Odor
- Part time: 12,588 hours, 11,550 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SEEING LIGHT SMOKE IN AFT CABIN PRIOR TO PUSH. CREW DEPLANED AIRCRAFT FOR INSPECTION. CREW DID NOT NEED MASKS, NO FIRE SUPPRESSION SYSTEMS USED. NO PASSENGER COMPLAINTS OR INJURIES FROM INHALATION. NO EMERGENCY DECLARED. RH PACK BLOWING SMOKE IN CABIN / DEFERRED RH PACK PER MEL 21-51-1-2 CAT C. / REMOVED AND REPLACED RH PACK ACM IAW CRJ 700 AMM 21-51-08-000/400-801.
